# SDR HEEA082862

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3352
- Aircraft time: 2,181 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Debonded
- Location: Starflex
- Part time: 2,181 hours
- Component: Starflex
- Component part number: 350A31191600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING ON END OF STARFLEX ARM DEBONDING.
